Discount: Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count Bottle

51-UswmXRiL

Get The Best Deal
See Special Price
$11.99
 
ADD TO CART

Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.

  • Compare to Advil Tablets active ingredient
  • 200 MG
  • 500 Coated Tablets